Previous |  Up |  Next

Article

References:
[1] Hallam T. G.: Asymptotic behavior of the solutions of an n-th order nonhomogeneous ordinary differential equation. Trans. Amer. Math. Soc. 122 (1966), 177-194. MR 0188562
[2] Kusano T., Onose H.: Oscillation of solutions of nonlinear differential delay equations of arbitrary order. Hiroshima Math. J. 2 (1972), 1 - 13. MR 0324175 | Zbl 0269.34064
[3] Kusano T., Onose H.: Nonlinear oscillations of a sublinear delay equation of arbitrary order. Proc. Amer. Math. Soc. 40 (1973), 219-224. DOI 10.1090/S0002-9939-1973-0324177-5 | MR 0324177
[4] Mamsiak P.: Note on the Ladas' paper on oscillation and asymptotic behavior of solutions of differential equations with retarded argument. J. Differential Equations 13 (1973), 150- 156. DOI 10.1016/0022-0396(73)90037-5 | MR 0355266
[5] Marušiak P.: Oscillation of solutions of the delay differential equation $y\sp{(2n)}(t)+\sum \sp{m}\sb{i=1}p\sb{i}(t)f\sb{j}(y[h\sb{i}(t)])=0,$ $n\geq 1$. Časopis Pěst. Mat. 99 (1974), 131-141. MR 0404810
[6] Шевело В. H., Варех H. В.: О некоторых свойствах решений дифференциальных уравнений с запаздыванием. Украинский Мат. Журнал, 6 (1972), 807-813. Zbl 1170.01322
Partner of
EuDML logo